Is vistaril habit forming or mentally additive? Is it diffacult to stop taking the drug?

Question is Closed Report Mark as Favorite

Answers (1)

3 May 2010

Vistaril/Atarax (Hydroxyzine) is a first-generation antihistamine (like Benadryl) with a mild sedative effect... Long term users of Vistaril do not develop a tolerance or require an increased dosage, so, no it is not physically addictive. In my own personal experience it is possible to develop a psychological addicition to anything on the face of the earth, so Vistaril would be no exception. There are no withdrawal symptoms when discontinuing Vistaril... It is widely used for a vast array of conditions and has very few/if any harmful side effects when taken as directed... Hope this helps. Colin Zimmermann.

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Whether the diazepam is habit forming drug?

i m taking diazepam since last 1 year. now a days without taking drug i can not do any work. i m getting depressed. i m deeped in my own thinking. it ...

2 answers 17 Aug 2010

Has anyone been on anxiety medication called Elavil ! does it cause weight gain?

Can you tell me if this drug is OK to take and does it make a person to put on weight ! I want to know because at the moment my weight is up around ...

7 answers 7 Feb 2011

Klonopin habit forming? Been on it for a loooong time?

So I'm going to be tapering down on Klonopin in the next couple of months. I read the information on it on this site and I noticed it said that ...

6 answers 23 Jul 2011

Medication - Is Seroquel habit forming?

I take 200 mg of seroquel and 2mg of klonopin and 150 mg vistirl a day I know that the klonopin is habitt forming and addictive i am asking. If ...

1 answer 11 Mar 2013

Pristiq - Has this caused weight gain or loss in you, and if so how much?

I have been taking Lexipro for a year now and although it has helped with my anxiety it has also caused me to gain 10 pounds. I’ve asked my ...

7 answers 2 May 2013